| Catalog Number |
CDC-41541-MPKC |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: one arm of the peel-away sheath broke off the sheath.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user "withdraw peel-away sheath over catheter until sheath hub and connected portion of sheath is free from venipuncture site.Grasp tabs of peel-away sheath and pull away from the catheter, while withdrawing from vessel until sheath splits down its entire length.Precaution: avoid tearing sheath at insertion site which opens surrounding tissue creating a gap between catheter and dermis".A review of dhr revealed findings for which it was not possible to assess the relevance without the device sample to evaluate.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description